MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE STEELCORE¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE STEELCORE¿; WIRE, GUIDE, CATHETER
Model Number 1007710
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent interaction with the cardiomems delivery system sensor resulted in the reported difficult to remove.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to implant a cardiomems sensor in the left pulmonary artery.During retraction of the cardiomems delivery system the sensor interacted with the delivery system and / or steelcore guidewire causing the sensor to be pulled back into the proximal left pulmonary artery.The steelcore guidewire was repositioned, and the delivery system was backed out over the wire.Following this the interaction with the sensor resolved allowing the sensor to settle in an acceptable location in the left pulmonary artery.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE STEELCORE¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23356447
Report Number2024168-2025-11185
Device Sequence Number18383731
Product Code DQX
UDI-Device Identifier08717648014123
UDI-Public(01)08717648014123(17)270531(10)5060661
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K982876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1007710
Device Catalogue Number1007710
Device Lot Number5060661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOMEMS DELIVERY SYSTEM.
Patient Age74 YR
Patient SexFemale
Patient Weight87 KG